# SDR A6WA202201108051

- Difficulty date: January 6, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 38,731 hours, 37,474 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC #2 LOW PRESS CAUTION SELECTING 20 DEGREES ON APPROACH. HYD 2 PRESSURE 0, HYD QUANTITY 0. PERFORMED QRH PROCEDURES AND LANDING DISTANCE CORRECTION. UNEVENTFUL LANDING IN ATW. 2010Z TO 2035Z WHEN ENGINE SHUTDOWN ON GROUND.  ***AIRCRAFT REMOVED FROM SERVICE*** R&R HYD PUMP #2 REF WORK CARDS 3,4,6,9,11,10,12,1,2, AND 5 OF WO 311644 FOR CORRECTIVE ACTION. OPS AND LEAK CHECKS GOOD.
